# SDR 2007UALA01215

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 36,319 hours, 10,037 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT ARM.     [06-14-07]     FOUND "D" RING STRAP LOOSE,  RESECURED.  DOOR ARMING OPERATION PUT BACK TO NORMAL.
